# SDR LR7A2022092403204

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 15,306 hours, 9,261 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 36001619
- Condition: Corroded
- Location: Nr 3 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND #3 ENGINE OUTBOARD TRUSS MOUNT WITH CORROSION OUT OF LIMITS AT CWS213R. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000823011.
